MAUDE Adverse Event Report: MC3 INC. MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS OXYGENATOR

MC3 INC. MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS OXYGENATOR
Model Number 48135
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a mc3 nautilus extra corporeal membrane oxygenation (ecmo) oxygenator, it was reported that the information on the screen would not open and it was blank.  the device was used to complete the procedure.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Analysis of the returned device revealed a minor crack on the inlet port, near the sensor board.Blood leaked through the crack and caused the electronics to malfunction.

Brand Name
MC3 NAUTILUS SMART ECMO OXYGENATOR
Common Device Name
NAUTILUS OXYGENATOR
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3, INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
tanya pockrandt
2555 bishop circle west
dexter, MI 48130
7349959089
MDR Report Key20042580
Report Number3011468686-2024-00019
Device Sequence Number7933764
Product Code BYS
UDI-Device Identifier10854916006871
UDI-Public(01)10854916006871(17)241130(10)2210350
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2024
Device Model Number48135
Device Lot Number2210350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown